On mean-convex Alexandrov embedded surfaces in the 3-sphere


Hauswirth, Laurent ; Kilian, Martin ; Schmidt, Martin U.


DOI: https://doi.org/10.1007/s00209-015-1497-5
URL: http://link.springer.com/article/10.1007%2Fs00209-...
Additional URL: http://arxiv.org/pdf/1407.2150v1.pdf
Document Type: Article
Year of publication: 2015
The title of a journal, publication series: Mathematische Zeitschrift
Volume: 281
Issue number: 1
Page range: 483-499
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0025-5874 , 1432-1823
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik III (Schmidt, M. 2004-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Hauswirth, Laurent ; Kilian, Martin ; Schmidt, Martin U. (2015) On mean-convex Alexandrov embedded surfaces in the 3-sphere. Mathematische Zeitschrift Berlin [u.a.] 281 1 483-499 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item